# SDR CALA9801621

- Difficulty date: September 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70542
- Make and model: Doug DC-9-32
- Aircraft serial: 47535
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 370
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND WEB CORRODED AT FORWARD CARGO DOOR, STA 370, STRINGER 28R.  A DOUBLER REPAIR WAS INSTALLED IAW SRM 53-01, FIGURE 2.
